# SDR SWAA2023041817743

- Difficulty date: March 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CAIN FLOOR PANEL 222DF UPPER SKIN PREVIOUS REPAIR IS DISBONDED.<[01] PART/MATERIAL IDENTIFIED PER SRM 53-00-50-0I-1 FIGURE 2 TABLE 2 SECTION 41. PREVIOUS REPAIR FAILURE EXCEEDS THE ALLOWABLE DAMAGE LIMITS AS GIVEN IN SRM 53-00-50-1A-1 PARA 4. F. REPAIR TO BE PERFORMED IAW SRM 53-00-50-2R-1;[02] REMOVED 41EA INSERTS TO FACILITATE REPAIRS.  REMOVED DAMAGED FACESHEETS. CLEANED AND PREPARED PANEL SURFACE  FABRICATED REPAIR PLIES USING BMS 9-3 TYH2 LOT: 1520142-1 IAW SRM 53-00-50-2R-1 PARA 3.A-C; J-K.  OK TO INSTALL;[03] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[04] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1; 2 AND 3. OKAY TO INSTALL REPAIR PLIES.;[05] INSTALLED REPAIR PLIES WITH RESIN BMS8-201 TY3 LOT#AK2CP8139K. VACUUM BAGGED REPAIR AND LEAK CHECKED GOOD USING VACUUM GAUGE ID: E11543 CAL DUE: 09/2023 IAW SRM 53-00-50-2R-1 PARAGRAPH 3.K(1)L(1).
